MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928853
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown the customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 1.0ml 30ga 8mm 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: "it was reported that expiration date is missing from shelf carton.Pr 2271243 records issue if missing expiration date for cat 928853.Pr 2276138 records issue if missing expiration date for cat 928854.Verbatim: walgreen's pharmacist stated he had 3 boxes of insulin syringes without expiration dates.Advised that the product boxes could be expired.".
 
Event or Problem Description
It was reported that a syringe 1.0ml 30ga 8mm 10bag 500 pl/wg had missing label information before use.The following was reported by the initial reporter: "it was reported that expiration date is missing from shelf carton.(b)(4) records issue if missing expiration date for cat 928853.(b)(4) records issue if missing expiration date for cat 928854.Verbatim: walgreen's pharmacist stated he had 3 boxes of insulin syringes without expiration dates.Advised that the product boxes could be expired.".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 5152535.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was manufactured before expiration dates were printed on packaging.

Brand Name
SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11248512
Report Number1920898-2021-00129
Device Sequence Number3111254
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number928853
Device Catalogue Number928853
Device Lot Number5152538
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1